American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A23) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sergeĭ Sergeev and Hans Schneider. CSR expansions of matrix powers in max algebra. Trans. Amer. Math. Soc. 364 (2012) 5969-5994.
Abstract, references, and article information   
View Article: PDF

[2] Fabio Fagnani and Sandro Zampieri. Classification problems for shifts on modules over a principal ideal domain. Trans. Amer. Math. Soc. 349 (1997) 1993-2006. MR 1407487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. K. Jain, Edward K. Kwak and V. K. Goel. Decomposition of nonnegative group-monotone matrices . Trans. Amer. Math. Soc. 257 (1980) 371-385. MR 552264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rufus Oldenburger. Non-singular multilinear forms and certain $p$-way matrix factorizations . Trans. Amer. Math. Soc. 39 (1936) 422-455. MR 1501856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George D. Birkhoff. Infinite products of analytic matrices . Trans. Amer. Math. Soc. 17 (1916) 386-404. MR 1501048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1